# SDR SWIA201232131

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 37,903 hours, 54,476 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE RIGHT PACK BEGAN TO BLOW HOT AIR INTO THE CABIN WITH A STRONG SMELL OF BURNING PLASTIC.  (FLT 6295)  REPLACED RIGHT PACK DUCT TEMP SENSOR IN REFERENCE TO EMB 120 MM.
